# SDR USAA2010031790604

- Difficulty date: February 25, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 66,405 hours, 44,762 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26601167SP
- Part serial: 107
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - DISBOND ON UPPER & LOWER SURFACE OF NR 1 SLAT WEDGE BETWEEN SS317.03 TO SS325.43.  REPAIRED NR 1 SLAT WEDGE BETWEEN SS317.03 TO SS325.43 IAW B737 SRM 51-70-10 REPAIR 4.
